Toggle Main Menu Toggle Search

Open Access padlockePrints

Facial behaviour of analytic functions on the bidisk

Lookup NU author(s): Professor Jim Agler, Professor Nicholas Young


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Agler J, McCarthy JE, Young NJ

Publication type: Article

Publication status: Published

Journal: Bulletin of the London Mathematical Society

Year: 2011

Volume: 43

Issue: 3

Pages: 478-494

Print publication date: 26/02/2011

ISSN (print): 0024-6093

ISSN (electronic): 1469-2120

Publisher: Oxford University Press


DOI: 10.1112/blms/bdq115


Altmetrics provided by Altmetric